A local theorem for latticed distributions
Doklady Akademii Nauk, Tome 115 (1957) no. 1, pp. 49-52
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_115_1_a11,
author = {V. V. Petrov},
title = {A local theorem for latticed distributions},
journal = {Doklady Akademii Nauk},
pages = {49--52},
year = {1957},
volume = {115},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_115_1_a11/}
}
V. V. Petrov. A local theorem for latticed distributions. Doklady Akademii Nauk, Tome 115 (1957) no. 1, pp. 49-52. http://geodesic.mathdoc.fr/item/DAN_1957_115_1_a11/